Macroecological patterns of marine bacteria on a global scale

Amend, Anthony S.; Oliver, Tom A.; Amaral-Zettler, Linda A.; Boetius, Antje; Fuhrman, Jed A.; Horner-Devine, M. Claire; Huse, Susan M.; Welch, David B. Mark; Martiny, Adam C.; Ramette, Alban Nicolas; Zinger, Lucie; Sogin, Mitchell L.; Martiny, Jennifer B. H.; Lambshead, John (2012). Macroecological patterns of marine bacteria on a global scale. Journal of Biogeography, 40(4), pp. 800-811. Blackwell Scientific Publications 10.1111/jbi.12034

[img] Text
jbi12034.pdf - Published Version
Restricted to registered users only
Available under License Publisher holds Copyright.

Download (2MB) | Request a copy

Item Type:

Journal Article (Original Article)

Division/Institute:

04 Faculty of Medicine > Service Sector > Institute for Infectious Diseases
04 Faculty of Medicine > Pre-clinic Human Medicine > Institute of Social and Preventive Medicine

UniBE Contributor:

Ramette, Alban Nicolas

Subjects:

500 Science > 570 Life sciences; biology
300 Social sciences, sociology & anthropology > 360 Social problems & social services
600 Technology > 610 Medicine & health

ISSN:

0305-0270

Publisher:

Blackwell Scientific Publications

Language:

English

Submitter:

Alban Nicolas Ramette

Date Deposited:

23 Feb 2017 15:03

Last Modified:

23 Feb 2017 15:03

Publisher DOI:

10.1111/jbi.12034

BORIS DOI:

10.7892/boris.91377

URI:

https://boris.unibe.ch/id/eprint/91377

Actions (login required)

Edit item Edit item
Provide Feedback